Illinois Journal of Mathematics

Regularity of solutions to the free Schrödinger equation with radial initial data

M. C. Vilela

Full-text: Open access

Abstract

We derive weighted smoothing inequalities for solutions of the free Schrödinger equation. As an application, we give a new proof of the endpoint Strichartz estimates in the radial case. We also consider general dispersive equations and obtain similar estimates in this case.

Article information

Source
Illinois J. Math., Volume 45, Number 2 (2001), 361-370.

Dates
First available in Project Euclid: 13 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258138345

Digital Object Identifier
doi:10.1215/ijm/1258138345

Mathematical Reviews number (MathSciNet)
MR1878609

Zentralblatt MATH identifier
1161.42306

Subjects
Primary: 35J10: Schrödinger operator [See also 35Pxx]
Secondary: 35B45: A priori estimates 35B65: Smoothness and regularity of solutions 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Vilela, M. C. Regularity of solutions to the free Schrödinger equation with radial initial data. Illinois J. Math. 45 (2001), no. 2, 361--370. doi:10.1215/ijm/1258138345. https://projecteuclid.org/euclid.ijm/1258138345


Export citation